Skip to main content

Excedrin PM Headache Acetaminophen, Aspirin (NSAID) and Diphenhydramine Citrate Caplets

  • 24 ct

Log In to Add to Cart This Item is Currently Unavailable
Description

Excedrin PM is a headache medicine that combines 2 effective pain relievers along with a sleep aid, so you can get fast relief from evening headaches. It works best when used for the temporary relief of occasional headaches at night, and minor aches and pains with accompanying sleeplessness. Excedrin PM is a non-steroidal, anti-inflammatory solution for a good night’s sleep. The caffeine-free, triple action formula is a non-habit forming nighttime solution. Adults and children 12 years of age and over: Take 2 tablets at bedtime, if needed, or as directed by a doctor.

Why Buy?
  • Anti inflammatory, non habit forming nighttime sleep aid
  • Caffeine free, triple action formula that relieves headaches fast to help you get to sleep
  • Fast, effective non steroidal relief from nighttime hedaches
  • Provides temporary relief of pain associated with headaches
  • Temporarily relieves muscular aches accompanied by sleeplessness
Instruction
  1. Do not use more than directed. Do not use in children under 12 years of age. Adults and children 12 years of age and over: Take 2 caplets at bedtime, with a full glass of water. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. Store at 20deg-25degC (68deg-77degF). Close cap tightly after use.

UPC: 0300672056240

Active Ingredients: (in each caplet) Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Diphenhydramine citrate 38 mg - Nighttime sleep-aid *nonsteroidal anti-inflammatory drug ; Inactive Ingredients: Benzoic acid, calcium carbonate, FD&C blue#1 aluminum lake, hydroxypropyl cellulose low substituted, hypromellose, magnesium stearate, maltodextrin, medium-chain triglycerides, polydextrose, polysorbate 80, povidone, pregelatinized corn starch, silicified microcrystalline cellulose, stearic acid, talc, titanium dioxide, yellow iron oxide, zinc stearate.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098